Assistant Professor
Department of Mathematics
Pearce Hall 206H
989.774.3201
jordan.watts@cmich.edu


Dr. Watts is an assistant professor of mathematics at Central Michigan University.

Affiliations:

  • Member of the American Mathematics Society

Education

  • B.Sc., University of Calgary, 2004
  • M.Sc., University of Calgary, 2006
  • M.Sc., University of Toronto, 2007
  • Ph.D., University of Toronto, 2012

Teaching Areas

  • Geometry
  • Topology
  • Analysis
  • Complex Analysis

Research Interests

  • Differential Topology
  • Generalisations of Smooth Structures
  • Lie Group Actions
  • Symplectic Geometry
  • Hamiltonian Group Actions
  • Orbifolds
  • Data Analysis, expecially applied to data concerning drought

Selected Recent Publications

  • Derek Krepski and Jordan Watts, Differential cocycles and Dixmier-Douady bundles, J. Geom. Phys., Vol. 130 (2018), 168-183.
  • Jean-Pierre Magnot and Jordan Watts, The diffeology of Milnor's classifying space, Topol. Appl., Vol. 232 (2017), 189-213.
  • Susan Tolman and Jordan Watts, Tame circle actions, Trans. Amer. Math. Soc., Vol. 369 (2017), 7443-7467.
  • Jordan Watts, The differential structure of an orbifold, Rocky Mountain J. Math., Vol. 47 (2017), 289-327.
  • Yael Karshon and Jordan Watts, Basic forms and orbit spaces: a diffeological approach, SIGMA Symmetry Integrability Geom. Methods Appl., Vol. 12 (2016), 026, 19 pages
  • Jiayong Li and Jordan Watts, The orientation-preserving diffeomorphism group of S^2 deforms to SO(3) smoothly, Transformation Groups, Springer, Vol. 16, No. 2, 2011, pp. 537-553.
  • Tsasa Lusala, Jędrzej Śniatycki, and Jordan Watts, Regular points of a subcartesian space, Canad. Math. Bull., Vol. 53 (2), 2010, pp. 340-346.
A full list of publications can be found here.